# SDR SWAA2021030147215

- Difficulty date: February 5, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shroud
- Part number: 453A25102
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SHROUD P/N 453A2510-2 CRACK AND PREVIOUS REPARED / REMOVED DAMAGE SHROUD P/N 453A2510-2 AND INSTALLED NEW PANEL; P/N 453A2510-2;ON AFT CARGO FWD BULKHEAD PER REF B737 AMM 25-52-18-000-801 AND 25-52-18-400-801
